Philippe MOUNAIX

"Chargé de recherche" at CNRS

Research activities : Mathematical Physics 

Address CPHT, Ecole Polytechnique, 91128 Palaiseau cedex, France
Phone number +33-(0)1 69 33 42 72
Fax number +33-(0)1 69 33 49 49
Contact firstname.lastname@polytechnique.edu
Office Building 6, Office 06.1042

Research interests

  • Theoretical study of amplification phenomena in random media: propagation effects.
  • Intermittency.
  • Validity of the ergodic hypothesis for the amplified fields.

Recent Publications

Mounaix Ph, Majumdar SN, Schehr G.
Statistics of the number of records for random walks and Lévy flights on a 1D lattice.
Journal of Physics A: Mathematical and Theoretical. 2020;53:415003.
DOI: 10.1088/1751-8121/abac97.

Mounaix Ph.
Almost sure uniform convergence of a random Gaussian field conditioned on a large linear form to a non random profile
Statistics & Probability Letters. 2019;14:164-168
DOI: 10.1016/j.spl.2019.01.018

Mounaix P, Majumdar SN, Schehr G.
Asymptotics for the expected maximum of random walks and Lévy flights with a constant drift.
Journal of Statistical Mechanics: Theory and Experiment. 2018:083201.
DOI: 10.1088/1742-5468/aad364.

Mounaix P, Schehr G.
First gap statistics of long random walks with bounded jumps.
Journal of Physics A - Mathematical and theoretical 2017;50(18):185001.
DOI: 10.1088/1751-8121/aa65f2

Highlights of 2017 collection du J. Physics A

Majumdar SN, Mounaix P, Schehr G. 
Survival probability of random walks and Levy flights on a semi-infinite line. 
Journal of Physics a-Mathematical and Theoretical 2017;50(46):465002.
DOI: 10.1088/1751-8121/aa8d28

Mounaix P, Schehr G, Majumdar SN
On the gap and time interval between the first two maxima of long continuous time random walks.
Journal of Statistical Mechanics-Theory and Experiment 2016:013303. 
DOI: 10.1088/1742-5468/2016/01/013303

Mounaix P.
Quasi-Deterministic Properties of Random Gaussian Fields Constrained by a Large Quadratic Form.
Journal of Statistical Physics 2015;160(3):561-582.
DOI: 10.1007/s10955-015-1278-x 

Majumdar S. N., Mounaix P., Schehr G.
On the gap and time interval between the first two maxima of long random walks.
Journal of Statistical Mechanics -Theory and Experiment: P09013 (2014)
DOI: 10.1088/1742-5468/2014/09/P09013

Lebowitz J. L., Mounaix P., Wang W. -M.
Approach to Equilibrium for the Stochastic NLS.
Communications in Mathemathical Physics 321(1): 69-84 (2013)
DOI: 10.1007/s00220-012-1632-7

Majumdar S. N., Mounaix P., Schehr G.
Exact Statistics of the Gap and Time Interval between the First Two Maxima of Random Walks and Levy Flights.
Physical Review Letters 111(7): 070601 (2013)
DOI: 10.1103/PhysRevLett.111.070601

English